# SDR CA970903011

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3150 · Central Warning
- Part: Legend Holder
- Part number: 101384084
- Condition: Grooved
- Location: Cockpit
- Component: 1293640831
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FREQUENTLY REQUIRED TO REPLACE ANNUNCIATOR ASSEMBLY WARNING. THE PUSH TO RESET LEGEND ASSY DOES NOT STAY IN PLACE.  SPRING HOLDING THE LEGEND MAKES A GROOVE IN THE PLASTIC HOUSING OF THE LEGEND BECAUSE THE SPRING HAS NO GRIP TO LOCK THE LEGEND IN PLACE.
